Powered by WebAds

Monday, March 16, 2009

Medical Update -- Side Effects of Taxol

Tired all the time

Split nails

Feet are tingly

Left foot is a little numb, especially around the toes and the ball of my foot

Menopause 10 years too soon, including HOT flashes and night sweats

Keep getting colds

Hair is falling out (slowly)


I could post about all of these things, but I thought I'd sum it up for now....



Please daven (or send happy, healing thoughts) for RivkA bat Teirtzel.

With love and optimism,
RivkA

3 comments:

muse said...

A friend of mine was given one of those "prevention" drugs after her second masechtomy, and it made her nuts and sick. She even suffered personality change.
Finally, the doctor agreed that statistics showed that the medication was more dangerous for her than the chance of recurrance. Yes, her medical situation is totally different from yours, but your post reminded me of what happened to her. Everyone is an individual and must take all things in account. And she had the masechtomies, because she was promised that it would mean that she wouldn't need other treatments.

Rivster said...

You are in my prayers each and every day. Your wit throughout all of this is encouraging and entertaining and wonderful.

Baila said...

Darn those side effects!!! Thanks for letting us know--you are usually so upbeat and active, I sometimes forget the reason I started reading in the first place.